# SDR FDEA201003261017

- Difficulty date: March 26, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 53,658 hours, 38,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 655612910
- Condition: Damaged
- Location: Bs 970
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-2 DOOR CUT-OUT LOWER SILL HAS PILLOWING AT BS 970.  REMOVED PREVIOUS REPAIR, REMOVED CORROSION AND FOUND OUT OF LIMITS, REMOVED CHORD IAW SRM 51-30-2, LOCATED AND DRILLED NEW CHORD PN 65-56129Y10 IAW SRM 51-30-5 AND INSTALLED CHORD IAW SRM 51-30-2.
